MAUDE Adverse Event Report: HISTOSONICS, INC. EDISON; Focused ultrasound system for non-thermal, mechanical tissue ablation

HISTOSONICS, INC. EDISON; Focused ultrasound system for non-thermal, mechanical tissue ablation
Catalog Number EDNTC1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Edema (2020)
Date of Event 03/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device malfunctions or other noteworthy events occurred during the case.
 
Event or Problem Description
On (b)(6) 2026, a 70-year-old male with a history of gastrointestinal stromal tumor (gist) underwent a second histotripsy procedure targeting a hepatic lesion in segment v, consisting of three overlapping treatments for debulking of a 10 cm lesion (total estimated planned treatment volume (ptv) of 100.5 cc).The patient's medical history is significant for congestive heart failure (chf), diabetes mellitus, and end-stage renal disease on dialysis.Post-procedurally, the patient experienced oxygen desaturation in the post-anesthesia care unit, and imaging demonstrated pulmonary edema.The patient was admitted to the icu, kept overnight for observation, subsequently stabilized and was discharged.The treating physician attributed the edema to a combination of potential overload of peri-operative fluids, anesthesia protocol (including possible hypercapnia or narcotic effect) and premature removal from intubation.According to the treating physician, the event was not related to the device or site of histotripsy.

Brand Name
EDISON
Common Device Name
Focused ultrasound system for non-thermal, mechanical tissue ablation
Manufacturer (Section D)
HISTOSONICS, INC.
16305 36th avenue n
suite 300
plymouth MN 55446
Manufacturer (Section G)
HISTOSONICS, INC
16305 36th avenue n
suite 300
plymouth MN 55446
Manufacturer Contact
leeanne swiridow
16305 36th avenue n
suite 300
plymouth, MN 55446
6123510361
MDR Report Key24834918
Report Number3027664504-2026-00012
Device Sequence Number9169118
Product Code QGM
UDI-Device Identifier00850006962082
UDI-Public00850006962082
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEDNTC1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age70 YR
Patient SexMale